Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
donniiee

Extremely Horny now that I'm on Accutane. This normal?

Recommended Posts

Hello all.

It is my 7th day on Accutane, and my sex drive or horniness has skyrocketed through the roof. I was at work today walking behind a woman with a very nice butt and I tried sooo hard not to have an erection but it was futile. I had to run to the restroom to adjust my pants.

I never been this horny until I was on Accutane. I have to "release" myself at least twice a day, and I'm at work at the moment and contemplating whether I should go to the bathroom to "let it out".

I am never this pathetic. I thought my libido was supposed to decreased??

Has anyone experienced an increase in sex drive too?

On another note, I was told not to wash face too much while on Accutane. I wash (or rinse) my face in the morning only. But now that I am wearing sunscreen, should I wash at night too? How can I do this without irritating my skin? thanks

Share this post


Link to post
Share on other sites

man its the summer.....the horniest time of the YEAR!!!!!!!!!!!!!!!!!!!!!!!!!!!!

Sorry I had to, I don't know anything about Accutane. I was fortunate enough to never have to be on it, but someone on this site will help you REAL soon I'm sure. I can however answer and say it's always good to wash your face at least twice a day, no more though.

Share this post


Link to post
Share on other sites

thanks man. I hope someone can relate with me because I googled this problem and nothing comes up about increasing libido.

I'm about to go to the bathroom right now and use my iphone w/headphones and make some magic.

Share this post


Link to post
Share on other sites

Interesting. I noticed my libido went way downhill during my Accutane course. It didn't skyrocket; that's for sure.

Share this post


Link to post
Share on other sites

yea I read a lot that it's common for females to lose libido, but I did not hear much from the guys. I fully anticipated to lose my sex drive but the dam thing won't stay down.

I would bring this up to my dermatologist if she wasn't a he. :rolleyes:

Share this post


Link to post
Share on other sites

hahahaha omg me to man. im horny 24/7 i feel like im in grade 10 again but im not complaining... better than not being able to get it up

Share this post


Link to post
Share on other sites

My horniness subsided a bit because I just "released" my children, but I feel like my doctor accidentally prescribed me viagra instead of accutane.

I am trying to resist myself from contacting my exes but the power of accutane is overwhelming.

Share this post


Link to post
Share on other sites

*sigh

Everyone on the internet is quick to accuse one to be a troll. Well, I can't say everyone. Only the people who are stiff and uptight. Honestly, what is trolling about my posts? I could have just stated simply that I noticed that my libido has increased since I have been taking accutane and omit all the statements expressing my emotional/mental state and examples of my horniness, but why be so formal?

Share this post


Link to post
Share on other sites

ya how is he a troll? im the same way, i can masterbate and sex it up all day and still be horny... not sure if its the accutane or not.... just because u may not be able to get it up doesnt mean hes trollin

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×